# SDR JJBA20251008023

- Difficulty date: October 1, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 49,667 hours, 32,625 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525369603
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RF1, CARGO ENTRANCE L-FRAME 68 BTW STR 17L-18L FOUND CORRODED. RF1, CARGO ENTRANCE L-FRAME 68 BTW STR 17L-18L BLENDED. RF1 CARGO ENTRANCE L-FRAME 68 BTW STR 15L-16L CUTOUT WAS DONE. RF1 CARGO ENTRANCE L-FRAME 68 BTW STR 17L-18L REPAIRED.
